American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Itay Kaplan and Pierre Simon. The affine and projective groups are maximal. Trans. Amer. Math. Soc. 368 (2016) 5229-5245.
Abstract, references, and article information   
View Article: PDF

[2] Moshe Kamensky. Model theory and the Tannakian formalism. Trans. Amer. Math. Soc. 367 (2015) 1095-1120.
Abstract, references, and article information   
View Article: PDF

[3] Manuel Bodirsky and Michael Pinsker. Topological Birkhoff. Trans. Amer. Math. Soc. 367 (2015) 2527-2549.
Abstract, references, and article information   
View Article: PDF

[4] N. V. Nagul. The logic-algebraic equations method in system dynamics. St. Petersburg Math. J. 24 (2013) 645-662.
Abstract, references, and article information   
View Article: PDF

[5] Carol Jacoby. Undefinability of local Warfield groups in $L_{\infty\omega}$. Contemporary Mathematics 576 (2012) 151-162.
Book volume table of contents   
View Article: PDF

[6] Pedro Sánchez Terraf and Diego J. Vaggione. Varieties with definable factor congruences. Trans. Amer. Math. Soc. 361 (2009) 5061-5088. MR 2515803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] John Baldwin and Michael Benedikt. Stability theory, permutations of indiscernibles, and embedded finite models. Trans. Amer. Math. Soc. 352 (2000) 4937-4969. MR 1776884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Chris Miller. Exponentiation is hard to avoid . Proc. Amer. Math. Soc. 122 (1994) 257-259. MR 1195484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Taneli Huuskonen. Constants are definable in rings of analytic functions . Proc. Amer. Math. Soc. 122 (1994) 697-702. MR 1204378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jan Holly. Definable operations on sets and elimination of imaginaries . Proc. Amer. Math. Soc. 117 (1993) 1149-1157. MR 1116261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michael Makkai. Duality and definability in first order logic. Memoirs of the AMS 105 (1993) MR 1164835.
Book volume table of contents   

[12] Michel Hébert. On the commutativity of ultraproducts with direct products . Proc. Amer. Math. Soc. 113 (1991) 213-216. MR 1086582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ali Nesin and Anand Pillay. Some model theory of compact Lie groups . Trans. Amer. Math. Soc. 326 (1991) 453-463. MR 1002922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. Hébert, R. N. McKenzie and G. E. Weaver. Two definability results in the equational context . Proc. Amer. Math. Soc. 107 (1989) 47-53. MR 975648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Françoise Delon. D\'efinissabilit\'e avec param\`etres ext\'erieurs dans ${\bf Q}\sb p$ et ${\bf R}$ . Proc. Amer. Math. Soc. 106 (1989) 193-198. MR 953003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ali Enayat. Undefinable classes and definable elements in models of set theory and arithmetic . Proc. Amer. Math. Soc. 103 (1988) 1216-1220. MR 955013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Anand Pillay and Charles Steinhorn. Definable sets in ordered structures. III . Trans. Amer. Math. Soc. 309 (1988) 469-476. MR 943306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] L. A. S. Kirby and A. Pillay. Weakly definable types . Trans. Amer. Math. Soc. 295 (1986) 547-563. MR 833696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Anand Pillay and Charles Steinhorn. Definable sets in ordered structures. I . Trans. Amer. Math. Soc. 295 (1986) 565-592. MR 833697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Julia F. Knight, Anand Pillay and Charles Steinhorn. Definable sets in ordered structures. II . Trans. Amer. Math. Soc. 295 (1986) 593-605. MR 833698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia